# SDR DAT2005F00002

- Difficulty date: March 22, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N58DD
- Make and model: Stbros SD330
- Aircraft serial: SH3008
- Engine: Pwa PT6A45R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Part number: PT6A45R
- Condition: Leaking
- Location: Rt Engine
- Part time: 18,798 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT CREW EXPERIENCED PROBLEMS WITH RT ENG.  PRIOR TO CRUISING ALTITUDE, IT WAS NOTICED OIL LIGHT WAS FLICKERING ON AND OFF WHILE OIL PRESS GAUGE WAS OSCILLATING BETWEEN 90 PSI, 135 PSI.  THOUGHT IT MIGHT HAVE BEEN ERROR WITH GAUGE.  GAUGE CONTINUED WITH ITS OSCILLATIONS, BUT RANGE LOWERED TO 80 PSI, 120 PSI.  TREND CONTINUED DOWN TO 60 PSI, 90 PSI AT WHICH POINT, REDUCED TORQUE TO 2000 LBS.  DECIDED TO SHUT RT ENGINE DOWN WHEN IT DROPPED BELOW 60 PSI. AFTER VITAL ACTIONS WERE COMPLETE, CONTINUED WITH ACTIONS, LANDED PLANE SAFELY.  FINAL TRIP OF DAY.  MECH DISPATCHED WITH SERVICABLE ENG.  OIL WAS ADDED, DISCREPANCY WAS NOT CORRECTED.  END REMOVED AND REPLACED.  OPS CK GOOD, AC WAS RETURNED TO SERVICE. (K)
